# SDR A6WA202202158102

- Difficulty date: January 6, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 601R536177961
- Part serial: NSN
- Condition: Dented
- Location: Pressure Bulkhea
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS A DENT LOCATED AT FS621.00 AND RBL6.0, WL80.0.  ***AIRCRAFT REMOVED FROM SERVICE***  CUT AWAY EXISTING UPPER DOUBLERS P/N 601R-53-61-1240-3 AND -4 AND EXISTING LOWER DOUBLERS P/N 601R-53-61-1240-1 AND -2. REMOVED DENT DAMAGE.      FABRICATED AND INSTALLED WEB DOUBLER REPAIR P/N 601R53-61-7796-1 MATERIAL ALUMINUM CLAD 2024-T3, 0.040Ï¿½ THICKNESS, DIMENSIONS L= 13.750Ï¿½ X W= 10.250Ï¿½. FABRICATED AND INSTALLED TWO DOUBLERS P/N 601R53-61-7796-2 AND -3, MATERIAL ALUMINUM CLAD 2024-T3, THICKNESS 0.063Ï¿½, DIMENSIONS L= 13.150Ï¿½ X W= 3.500Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW MHIRJ REO 601R-53-61-7796 REV (--) DATED 2022-02-03.  WORK PERFORMED UNDER AERSALE WORK ORDER 003526, CARD NO. 20192, TT: 39,745:56 TC: 39,335.
